Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

UTI, fatigue and dizziness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello, M/20

Recently i have been diagnosed with a UTI.
Since a couple of days ago i have been increasingly feeling exauhsted to the point today where i feel really tired (extreme fatigue) and dizzy, like an out of body experience dispite having my usual sleep, feeling worse each day.
Doctor :   HI
Doctor :  
Let me read it.
Doctor :  
Doctor :  
Do you have fever?
User :   no
Doctor :   Ok
Doctor :  
Then what were your main symptoms?
User :   just extreme tiredness and dizzynes, struggling to concentrate and getting headaches
Doctor :   Ok
User :   just wondering if its anything to worry bout or just because of the infection i got?
Doctor :  
Were these the same complaints you reported to doctor?
User :   no started after
Doctor :   Ok
Doctor :  
What were the symptoms when you reported to the doc?
User :   just burning when urinating
Doctor :   Ok
Doctor :  
There was no fever even at that time, right?
User :   nope
Doctor :   Did you undergo any lab investigations?
User :   just a uringe sample which cam back with a small infection
User :   *urine
Doctor :   Ok
Doctor :  
What was the report, do you remember?
Doctor :  
Like was it urine routine?
Doctor :  
which showed Pus cells

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor